# SDR FPI2009F00000

- Difficulty date: May 21, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N2145U
- Make and model: Cessna T210N
- Aircraft serial: 21064776
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Bracket
- Part number: 12326241
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 6,492 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN LT HORIZONTAL STAB BRACE.  FOUND DURING 100 HR PHASE INSP.
